Thunderstorm Wind, Saline
- When
- June 27, 1:30 PM CST
- Where
- Saline County, 1 mi S of Harrisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 37.715, -88.550
A few power lines were blown down.
An isolated thunderstorm briefly reached severe levels during the peak heating of the day.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
An isolated thunderstorm briefly reached severe levels during the peak heating of the day.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 27, 1:15 PM CST, 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 215 PM CDT WED JUN 27 2007 .DISCUSSION... ANOTHER DAY OF SCATTERED CONVECTION SUPPORTS PERSISTENCE STRATEGY FORECAST OF LINGERING EVENING POPS. AFTER THAT WE GET TO FOCUS MORE ON THE INCOMING BOUNDARY...WHICH ALL MODEL RUNS HAVE SPIKED NUMERICAL POPS THU-THU NIGHT-FRI...AND ENDED POPS NW TO SE W/BOUNDARY DEPARTURE BY FRI NIGHT. SOUNDINGS SUGGEST CONTINUANCE OF PRIMARY THREAT BEING HEAVY RAIN AND LIKEWISE SUPPORT SPC OUTLOOKS OF GEN RISK THRU EVENTS END. THIS IS NOT TO SAY ISOLD HAILER/WIND IS NOT POSSIBLE AS IN DAYS PAST BUT SHOULD BE ISOLD. NAM MODELLING THIS AM OF NEAR TERM CONVECTION WAS NOT AS FAVORABLE AS DAYS PAST AND SO PERSUADED A GFS LEAN THIS PACKAGE. IT HAS BEEN FAIRLY CONSISTENT BRINGING FRONT INTO PIC LATE TONIGHT SO WE WONT WIPE OUT POP IN ENTIRETY AFTER EVENING...ESP NORTH AND WEST. HIGH PWS SUPPORT HPC WET FORECAST ESP THU-FRI WITH FRONT. PLAN TO COLLABORATIVELY BLEND PEAK POPS AND END POPS FOR BEST FIT. TEMPS END UP A BLEND OF MAV/MET MOS WITH AGAIN PERHAPS A MAV BIAS GIVEN THE FAVOR TOWARD THE GFS SOLUTION. THIS SEEMS TO MESH WELL WITH NEW MEX MOS AND EXTENDED PACKAGE...WHICH SHOULD BE DRY AND REBOUNDING AGAIN IN TEMPS BY NEXT WEEK. && .AVIATION... SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED THIS AFTERNOON. WHILE THE FORECAST OF THUNDERSTORM OCCURRENCE AT ANY ONE SPOT IS DIFFICULT...WILL AMEND FORECASTS AS NECESSARY FOR CONVECTIVE EVOLUTION THROUGH THE AFTERNOON. ACTIVITY IS EXPECTED TO DIMINISH THIS EVENING AND OVERNIGHT WITH THE LOSS OF DAYTIME HEATING. SIMILAR TO THE PAST FEW MORNINGS...LINGERING BOUNDARY LAYER MOISTURE AND A DECOUPLED ATMOSPHERE COULD LEAD TO THE DEVELOPMENT OF MVFR FOG LATE TONIGHT. THE APPROACH OF A BROAD UPPER-LEVEL TROUGH AND SURFACE COLD FRONT WILL ACT ON A VERY MOIST AND UNSTABLE BOUNDARY LAYER TO PRODUCE SCATTERED CONVECTION ONCE AGAIN THURSDAY...MAINLY FROM MID MORNING ON. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 425 AM CDT WED JUN 27 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 425 AM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE PRIMARY THREAT WITH SCATTERED MAINLY HEAT OF THE DAY THUNDERSTORMS IS LOCALLY HEAVY RAIN. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...BUT ORGANIZED OR WIDESPREAD SEVERE ACTIVITY IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GOOD CHANCE OF THUNDERSTORMS IS FORECAST THURSDAY THROUGH FRIDAY EVENING. THE BEST CHANCE WILL BE ON THURSDAY AFTERNOON AND NIGHT WHEN A WEAK COLD FRONT MOVES THROUGH THE REGION. ALTHOUGH AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...THE PRIMARY THREAT THROUGHOUT THE PERIOD WILL BE LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...THE RELAY OF ANY ISOLATED REPORTS OF SEVERE WEATHER OR SIGNIFICANT HEAVY RAIN WOULD BE APPRECIATED. DRS
The Paducah radar (KPAH), 75 km away, was scanning. The volume nearest the first event began at 19:31 UTC.
1 thunderstorm wind. Local standard time, as filed.
A few power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2007Every state in 2007This day in weather historyWarnings in Illinois, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 31880.